Alert archive / Arkansas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 27, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Mar 27, 2021, 5:11 PM CDT for 6 counties in Arkansas. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 27, 2021, 5:11 PM CDT (22:11 UTC)
- Expired
- Mar 27, 2021, 6:00 PM CDT
- In force
- 49 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cleveland County, AR, Dallas County, AR, Grant County, AR, Hot Spring County, AR, Jefferson County, AR, Saline County, AR
The radar
The Little Rock radar (KLZK), 63 km from the middle of the area, began a volume at 22:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 27, 3:25 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 10.2 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 951 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 670 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 192 m²/s²
- 0-3 km storm-relative helicity
- 238 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 5.6
The text
As transmitted.
473
WUUS54 KLZK 272211
SVRLZK
ARC025-039-053-059-069-125-272300-
/O.NEW.KLZK.SV.W.0027.210327T2211Z-210327T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
511 PM CDT Sat Mar 27 2021
The National Weather Service in Little Rock has issued a
* Severe Thunderstorm Warning for...
Northwestern Cleveland County in southeastern Arkansas...
Grant County in central Arkansas...
Central Dallas County in southwestern Arkansas...
Northwestern Jefferson County in southeastern Arkansas...
Southeastern Saline County in central Arkansas...
Southeastern Hot Spring County in southwestern Arkansas...
* Until 600 PM CDT.
* At 511 PM CDT, a severe thunderstorm was located near Carthage, or
16 miles north of Fordyce, moving northeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Pine Bluff... Sheridan...
White Hall... Redfield...
Leola... Sparkman...
Carthage... Prattsville...
Cane Creek... Jenkins Ferry State Park...
East End... Orion...
Dogwood... Lamont...
Pine Bluff Arsenal... Warbritton...
Thiel... Sulphur Springs...
Belfast... Ain...
This includes Interstate 530 between mile markers 12 and 13, and
between mile markers 17 and 40.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for central,
southeastern and southwestern Arkansas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3389 9286 3418 9272 3438 9254 3458 9232
3458 9230 3454 9224 3449 9224 3449 9219
3428 9192 3384 9256
TIME...MOT...LOC 2211Z 228DEG 35KT 3404 9251
HAIL...1.00IN
WIND...60MPH
$$
623 follow-up statements
552
WWUS54 KLZK 272226
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
526 PM CDT Sat Mar 27 2021
ARC059-272236-
/O.CAN.KLZK.SV.W.0027.000000T0000Z-210327T2300Z/
Hot Spring AR-
526 PM CDT Sat Mar 27 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HOT SPRING COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM CDT for central,
southeastern and southwestern Arkansas.
LAT...LON 3403 9275 3438 9254 3458 9232 3458 9230
3454 9224 3449 9224 3449 9219 3428 9192
3401 9236 3398 9254
TIME...MOT...LOC 2226Z 226DEG 44KT 3408 9262 3409 9241 3420 9225
$$
ARC025-039-053-069-125-272300-
/O.CON.KLZK.SV.W.0027.000000T0000Z-210327T2300Z/
Cleveland AR-Grant AR-Dallas AR-Jefferson AR-Saline AR-
526 PM CDT Sat Mar 27 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR NORTHWESTERN CLEVELAND...GRANT...NORTHEASTERN DALLAS...
NORTHWESTERN JEFFERSON AND SOUTHEASTERN SALINE COUNTIES...
At 526 PM CDT, severe thunderstorms were located along a line
extending from near Carthage to 7 miles north of Lamont, moving
northeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Pine Bluff... Sheridan...
White Hall... Redfield...
Leola... Carthage...
Prattsville... Lamont...
Cane Creek... Jenkins Ferry State Park...
Pine Bluff Arsenal... Warbritton...
East End... Orion...
Thiel... Dogwood...
Sulphur Springs... Belfast...
Ain... Pastoria...
This includes Interstate 530 between mile markers 12 and 13, and
between mile markers 17 and 39.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for central,
southeastern and southwestern Arkansas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3403 9275 3438 9254 3458 9232 3458 9230
3454 9224 3449 9224 3449 9219 3428 9192
3401 9236 3398 9254
TIME...MOT...LOC 2226Z 226DEG 44KT 3408 9262 3409 9241 3420 9225
HAIL...1.00IN
WIND...60MPH
$$
62196
WWUS54 KLZK 272241 RRA
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
541 PM CDT Sat Mar 27 2021
ARC025-039-053-069-125-272300-
/O.CON.KLZK.SV.W.0027.000000T0000Z-210327T2300Z/
Cleveland AR-Grant AR-Dallas AR-Jefferson AR-Saline AR-
541 PM CDT Sat Mar 27 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR NORTHWESTERN CLEVELAND...GRANT...NORTHEASTERN DALLAS...
NORTHWESTERN JEFFERSON AND SOUTHEASTERN SALINE COUNTIES...
At 541 PM CDT, severe thunderstorms were located along a line
extending from near Leola to near Lamont to near White Hall, moving
northeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Pine Bluff... Sheridan...
White Hall... Redfield...
Leola... Prattsville...
Lamont... Cane Creek...
Jenkins Ferry State Park... Pine Bluff Arsenal...
Warbritton... East End...
Orion... Dogwood...
Sulphur Springs... Belfast...
Ain... Pastoria...
Lock and Dam 5 Park... Kearney...
This includes Interstate 530 between mile markers 12 and 13, and
between mile markers 17 and 39.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for central,
southeastern and southwestern Arkansas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3417 9263 3438 9254 3458 9232 3458 9230
3454 9224 3449 9224 3449 9219 3428 9192
3404 9230
TIME...MOT...LOC 2241Z 228DEG 35KT 3417 9251 3418 9230 3429 9213
HAIL...1.00IN
WIND...60MPH
$$
62463
WWUS54 KLZK 272250
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
550 PM CDT Sat Mar 27 2021
ARC025-039-272259-
/O.CAN.KLZK.SV.W.0027.000000T0000Z-210327T2300Z/
Cleveland AR-Dallas AR-
550 PM CDT Sat Mar 27 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CLEVELAND AND
NORTHEASTERN DALLAS COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM CDT for central and
southeastern Arkansas.
LAT...LON 3422 9254 3439 9245 3458 9232 3458 9230
3454 9224 3449 9224 3449 9219 3428 9192
3408 9225 3419 9232
TIME...MOT...LOC 2249Z 228DEG 35KT 3423 9242 3424 9221 3435 9205
$$
ARC053-069-125-272300-
/O.CON.KLZK.SV.W.0027.000000T0000Z-210327T2300Z/
Grant AR-Jefferson AR-Saline AR-
550 PM CDT Sat Mar 27 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR EASTERN GRANT...NORTHWESTERN JEFFERSON AND SOUTHEASTERN SALINE
COUNTIES...
At 549 PM CDT, severe thunderstorms were located along a line
extending from near Sheridan to 6 miles west of White Hall to near
Pine Bluff Arsenal, moving northeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Pine Bluff... Sheridan...
White Hall... Redfield...
Cane Creek... Pine Bluff Arsenal...
Warbritton... East End...
Orion... Dogwood...
Sulphur Springs... Ain...
Pastoria... Lock and Dam 5 Park...
Kearney... Center Grove...
Clear Lake... Hardin...
Dexter... F.B. Baugh Recreation Area...
This includes Interstate 530 between mile markers 12 and 13, and
between mile markers 17 and 39.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for central and
southeastern Arkansas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3422 9254 3439 9245 3458 9232 3458 9230
3454 9224 3449 9224 3449 9219 3428 9192
3408 9225 3419 9232
TIME...MOT...LOC 2249Z 228DEG 35KT 3423 9242 3424 9221 3435 9205
HAIL...1.00IN
WIND...60MPH
$$
62What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 3:16 PM CDT, 1 hour 55 minutes earlier.
Area forecast discussion, Mar 27, 3:16 PM CDT, 1 hour 55 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 316 PM CDT Sat Mar 27 2021 ...Severe storms and flash flooding likely today... .SHORT TERM...Today Through Monday Local mesoscale analysis data as of 20Z shows a notable potential temperature gradient stretching from near Mena to Little Rock to between Jonesboro and Wynne. This boundary has steadily translated northwest through the morning, although trends in the past couple hours suggest it may begin to stall soon. Across the warm sector to the south and east of the boundary, very rich moisture characterized by dewpoint temps in the 60s and 70s is abundant and air temperatures in the 70s to low 80s yields 2000 to 3000 J/kg of surface-based CAPE. A special 19Z sounding from LZK shows lapse rates aloft on the order of 7 to 8 C/km with a weak cap in place and just shy of 2000 J/kg surface-based CAPE, which appears largely representative of the warm sector environment. A sampled effective bulk shear value of 69 kts suggests convection will readily become organized upon initiating with at least a few hour window for discrete or semi- discrete storm modes across the southeastern half of the area. As a cold front sweeps in from the northwest later this evening and tonight, a primarily linear storm mode will become favored. Weak capping in place has largely prevented convective initiation thusfar, although cumulus are showing increasingly stronger vertical development over much of the warm sector and transient, weak radar echoes have become common the last couple hours. Initiation appears imminent with severe weather possible as early as 21Z. Initial storms may well assume discrete or semi-discrete modes based on the magnitude of deep shear present. Strengthening mesocyclones within initial storms will support potentially large and destructive hail up to or in excess of 2 inches in diameter and this will be the primary severe threat for today. Low-level SRH values remain modest owing to weak flow in the lowest 3 km suggesting a lesser tornado threat, although a gradual ramping up of 850 mb flow through the evening will help enlarge hodographs and support at least isolated tornadoes. Any storms that interact with the stalled boundary will carry the highest tornado potential and a significant (EF-2+) tornado cannot be ruled out. By late evening and tonight as the cold front pushes through the state, damaging winds will become the most favored severe threat as storms consolidate into one or more linear segments along the front. Regarding rainfall and flood potential... our eastern AR counties largely missed heavy rain earlier this morning, although soil conditions certainly support enhanced flash flood potential through tonight. Anomalously high PWAT values and significant deep tropospheric moisture transport from the Caribbean will prime the atmosphere for very heavy downpours with rain rates on the order of 2+ in/hr in the heavier cells. Deep flow parallel to the stalled boundary this evening will ensure training convection which will further enhance the flash flood threat. Aside from the risk of damaging winds with storms along the cold front tonight, the overall severe threat will gradually ramp down overnight. Rain should exit the southeastern sections of the state by Sunday morning near dawn with dry conditions prevailing thereafter. In fact, rapidly clearing skies and near-average temperatures through the end of the period will provide a quite pleasant end to the weekend and beginning of the workweek. && .LONG TERM...Monday Night Through Friday Night After the weak ridging and more or less zonal flow aloft over the central CONUS Friday and Saturday, another strong upper level shortwave trough will move southeast over the southern CONUS Rockies and over Texas during the day on Sunday. This shortwave trough is expected to move over the southern plains and then Arkansas Sunday evening. The trough is expected to move over the region positively tilted, resulting in weak lee-side cyclogenesis over the southern high plains on Sunday. This weak surface low will move east towards Arkansas Sunday evening bringing a weak frontal boundary across the state. Out ahead of the trough and surface low, strong low-level warm air advection will result in scattered rain showers developing over the state from Sunday mid-morning throughout the remainder of the day. Strong warm air advection should keep temperatures warm enough to prevent any wintry precipitation falling, so have all precipitation falling in liquid form at this time. Between the strong low-level warm air advection, and scattered rain showers, most of the snow from our historic winter/snow storm should have melted away by Sunday afternoon. Behind the Sunday evening frontal boundary, cooler and much drier air will build across the state. This frontal boundary will NOT bring any arctic air across Arkansas, and as a result, with dry air and clear skies in place over the state on Monday, high temperatures are expected to climb into the mid 50. Weak upper level ridging behind Sunday evenings front and upper level trough will remain in place over Arkansas through Wednesday allowing temperatures to climb up into the lower to mid 60s Tuesday and Wednesday. If you wanted to get out and enjoy the snow in your yard...you'll have to do it this afternoon or Friday as it won't be around long with temperatures warming rapidly Sunday through the middle of next week. A strong shortwave trough is expected to move over Arkansas sometime between Wednesday night and Thursday, and this should bring another round of rain showers across the state as it approaches and moves over the state. The timing of this upper level trough is uncertain at this time, but it also does not appear to be tied to any arctic air mass, so precipitation is expected to fall as rain through the extended forecast period. && .PRELIMINARY POINT TEMPS/POPS... Batesville AR 76 49 63 38 / 60 80 0 0 Camden AR 82 55 69 41 / 80 100 0 0 Harrison AR 77 43 59 39 / 30 40 0 0 Hot Springs AR 78 50 66 40 / 70 80 0 0 Little Rock AR 77 52 65 40 / 80 90 0 0 Monticello AR 80 57 65 42 / 80 100 0 0 Mount Ida AR 77 49 67 39 / 50 70 0 0 Mountain Home AR 79 45 60 38 / 30 50 0 0 Newport AR 75 51 61 39 / 80 90 0 0 Pine Bluff AR 78 54 65 41 / 80 100 0 0 Russellville AR 79 49 66 39 / 30 60 0 0 Searcy AR 77 50 64 37 / 80 90 0 0 Stuttgart AR 78 54 64 41 / 80 100 0 0 && .LZK Watches/Warnings/Advisories... Flash Flood Watch through Sunday morning FOR Arkansas-Bradley- Calhoun-Cleveland-Dallas-Desha-Drew-Grant-Jefferson-Lincoln- Lonoke-Monroe-Ouachita-Prairie-Woodruff. && Short Term...COOPER / Long Term...66
Hazardous weather outlook, Mar 27, 4:11 AM CDT, 13 hours before
Hazardous Weather Outlook National Weather Service Little Rock AR 411 AM CDT Sat Mar 27 2021 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-280915- Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- 411 AM CDT Sat Mar 27 2021 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Today and Tonight Thunderstorms will be possible over the much of the state Saturday, some of which could be strong to severe. The highest risk of severe storms will be over the southeastern half of Arkansas, mainly from afternoon through the overnight hours. Primary hazards will include very large hail and damaging winds and a couple tornadoes. Additionally, heavy rainfall may pose a flash flooding threat. Storms over the southeast will tend to form and train over the same areas for last several hours. Rain in these areas could become excessive with flash flooding possible. .DAYS TWO THROUGH SEVEN...Sunday Through Friday Another round of thunderstorms will be possible for the region Tuesday through Wednesday, however no organized severe weather is anticipated at this time. .Spotter Information Statement... Spotter activation is not anticipated. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 230/46
In the hours before
Local storm report, Mar 27, 4:21 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
421 PM CDT SAT MAR 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0417 PM HAIL STEPHENS 33.42N 93.07W
03/27/2021 E0.25 INCH OUACHITA AR FIRE DEPT/RESCUE
&&
EVENT NUMBER LZK2100517
51Special weather statement, Mar 27, 5:01 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Little Rock AR
501 PM CDT Sat Mar 27 2021
ARZ044-045-272245-
Pulaski AR-Lonoke AR-
501 PM CDT Sat Mar 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LONOKE AND SOUTHEASTERN
PULASKI COUNTIES UNTIL 545 PM CDT...
At 500 PM CDT, Doppler radar was tracking a strong thunderstorm near
Estes, or 14 miles southeast of Downtown Little Rock, moving
northeast at 50 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Lonoke... England...
Carlisle... Wrightsville...
Keo... McCreanor...
Sisemore... Estes...
Meto... Toltec Mounds State Park...
Scott... Prairie Center...
Bevis Corner... Hensley...
Bredlow Corner... Toltec...
Furlow... Woodson...
Pettus... Fairview in Lonoke County...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 1100 PM CDT for central
Arkansas.
LAT...LON 3449 9204 3450 9224 3455 9224 3491 9194
3478 9170
TIME...MOT...LOC 2200Z 221DEG 43KT 3456 9214
CooperThe office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 3:00 AM CDT | Flash Flood Watch | LZK | Arkansas, Bradley, Calhoun, Cleveland, Dallas, Desha and 9 more | 24 hr |
| Mar 27, 4:06 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Ouachita | 39 min |
| Mar 27, 4:37 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Ouachita | 38 min |
| Mar 27, 5:01 PM CDT | Special Weather Statement | LZK | Lonoke | 44 min |
| Mar 27, 5:08 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, Pulaski | 37 min |
| Mar 27, 5:15 PM CDT | Special Weather Statement | LZK | Woodruff | 30 min |
| Mar 27, 5:20 PM CDT | Special Weather Statement | LZK | Dallas | 40 min |
| Mar 27, 5:21 PM CDT | Severe Thunderstorm Warning | LZK | Woodruff | 24 min |
| Mar 27, 5:25 PM CDT | Special Weather Statement | LZK | Prairie | 50 min |
| Mar 27, 5:27 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie | 48 min |
| Mar 27, 5:30 PM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie, Woodruff | 45 min |
| Mar 27, 5:37 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Lonoke, Pulaski, Saline | 53 min |
| Mar 27, 5:42 PM CDT | Special Weather Statement | LZK | Marion | 48 min |
| Mar 27, 5:53 PM CDT | Special Weather Statement | LZK | Clark | 52 min |
| Mar 27, 5:53 PM CDT | Special Weather Statement | LZK | Grant | 37 min |
| Mar 27, 5:56 PM CDT | Flash Flood Warning | LZK | Lonoke, Monroe, Prairie, Woodruff | 3 hr |
| Mar 27, 5:57 PM CDT | Severe Thunderstorm Warning | LZK | Jackson, Lonoke, Prairie, White, Woodruff | 48 min |
| Mar 27, 6:00 PM CDT | Special Weather Statement | LZK | Woodruff | 45 min |
| Mar 27, 6:02 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lonoke, Monroe, Prairie | 43 min |
| Mar 27, 6:04 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Pike | 41 min |
| Mar 27, 6:09 PM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie, Woodruff | 51 min |
| Mar 27, 6:12 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, Pulaski, White | 48 min |
| Mar 27, 6:24 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Hot Spring, Ouachita | 51 min |
| Mar 27, 6:37 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lonoke, Monroe, Prairie | 38 min |
| Mar 27, 6:42 PM CDT | Severe Thunderstorm Warning | LZK | Monroe, Woodruff | 37 min |
| Mar 27, 6:48 PM CDT | Tornado Warning | LZK | Arkansas, Monroe, Prairie | 42 min |
| Mar 27, 6:50 PM CDT | Severe Thunderstorm Warning | LZK | White | 40 min |
| Mar 27, 6:58 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Grant, Jefferson | 47 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.